# SDR CALA2025021402334

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 35,153 hours, 12,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31 ABC EMERGENCY LIGHTS NOT WORKING REMOVED AND REPLACED SEAT 31 ABC LIGHT ASSEMBLY REF AMM 33-51-11 OPS CK PARTS USED:  29-3326-3-0013,QTY :1
